# SDR CALA0800388

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 36,048 hours, 19,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6548607272
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RIGHT RAM AIR OPENING WING TO BODY FAIRING SUPPORT CHANNEL IS CRACKED AT 5TH BOLT HOLE AT OUTBOARD SIDE.  REMOVED AND REPLACED WING TO BODY FAIRING SUPPORT REFERENCE SRM 51-10-02 AND SRM 51-40-00.
